# SDR 97ZZZX2578

- Difficulty date: May 1, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N2403B
- Make and model: Univac GC1B
- Aircraft serial: 3703
- Engine: Cont IO360C
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Crankcase
- Condition: Cracked
- Location: Over Nr 2 Cyl
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THIRTY HOURS AFTER REPAIR AND OVERHAUL OF ENGINE, CRANKCASE WAS FOUND TO HAVE A CRACK ON UPPER AREA ABOVE NR 2 CYLINDER (NOT A STUD HOLE CRACK) EXTENDING 1 INCH FORE AND AFT APPROX 1 INCH INBOARD OF CYLINDER MOUNT AREA.  CYLINDERS ALSO FOUND NOT TO HAVE BEEN OVERHAULED.  ENGINE DISASSEMBLED AND FOUND NUMEROUS OTHER DISCREPANCIES.  ( NO COTTER PIN, ETC.).  SB 96-13 NOT SIGNED OFF.  AD 92-04-09 NOT C/W.
